Content area

|
|

Blæresmerter og vandladningsforstyrrelser som følge af ketaminmisbrug

Ketamin sælges bl.a. som tabletter og i pulverform.
Forfatter(e)
Susanne Reinhardt1 & Mikkel Fode2 1) Urologisk Afdeling, Rigshospitalet 2) Urologisk Afdeling, Herlev Hospital Ugeskr læger 2014;176:V11120682
Reference: 
Ugeskr læger 2014;176:V11120682
Blad nummer: 
Sidetal: 
240-242
Bladder pain and urinary tract symptoms as a consequence of ketamine abuse
A recent study has shown that ketamine has become popular among Danish clubgoers. The drug can induce psychedelic effects but it also has serious urological side effects, such as frequency and urgency in relation to voiding as well as pain from the bladder and haematuria. Ketamine can also induce histological bladder changes. Mild changes are reversible on cessation of ketamine abuse but long-term abuse can cause fibrosis of the bladder and may necessitate cystectomy. Therefore, physicians should ask young patients with bladder symptoms of unknown pathology about ketamine abuse.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Mats Lindberg | 20/01
1 Kommentar
af Poul Erik Rørbæk | 20/01
4 kommentarer
af Kurt Håkonsson | 19/01
4 kommentarer
af Erik Kristensen | 17/01
20 kommentarer
af Thomas Michael Dan Aru | 17/01
4 kommentarer
af Claus Bo Svenningsen | 15/01
1 Kommentar
af Lars Kambjerre | 14/01
6 kommentarer